# SDR CALA2025060605339

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 127,811 hours, 19,660 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300332
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BODY BELOW AFT CARGO COMPARTMENT FLOOR (INTERNAL) CDP INSPECTION IT WAS FOUND SIGNS OF CORROSION AT STRINGER S-39R (UNDER STRINGER) LOCATED AT STA 1219.   ALL OF STEPS OF ECRA 5360-01960 WERE PERFORMED WITHOUT ANY DEVIATION, NO MORE ACTION IS REQUIRED.FOR MORE INFORMATION SEE THE NR 2657427 ALL OF STEPS OF ECRA 5360-01960 WERE PERFORMED WITHOUT ANY DEVIATION.
